Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AGOLDMAN

RETIN A MICRO Causes Broken Capilaries??

Recommended Posts

I heard a rumor that retin a micro might cause broken capilaries in people with ultra sensitive skin. Is this true?? If so, is it permanent?? I have noticed quite a few more broken caplilaries surrounding my nose while being on retin a micro. I hope its not permanent..then I'll be really upset. Ive been on it for almost three months...should I stop retin a micro treatment now??

:?

Thanks.

Link to post
Share on other sites

Did you have those broken capilaries before usng retin a micro?? I didnt know that this could possibly have been a side effect!! Are you still continuing ot use it? Did you tell your derm about that??

Thanks! :?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×